# SDR IPXA2017110123179

- Difficulty date: October 12, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,948 hours, 16,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 1560, STRINGERS 28 & 29L,   REPAIRED THE SKIN BETWEEN BS 1540 & 1580,  STRINGERS 27 AND 29L ACCOMPLISHED IAW EA 757-5361-27-A2277, AND EO B757-5330-66193-A STEP 4.C.
